# SDR R61A201511090879

- Difficulty date: November 9, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, 2 .098 HOLES DRILLED IN RADIUS OF VERTICLE STABILIZER RIB 12.  MX COMPLIED WITH PERMANENT REPAIR OF  VERTICLE STABILIZER RIB 12 IAW ETD 2015-170-103938.
